Discussions By Condition: I cannot get a diagnosis.

candles and air fresheners in workplace

Posted In: I cannot get a diagnosis. 0 Replies
  • Posted By: Anonymous
  • September 20, 2010
  • 07:48 PM

I have been subjected to constant spraying of air fresheners in the workplace (several times a day) which, after a couple of months, started my sinuses burning and slight nose bleeds, then when a candle was brought in to the workplace, I had an immediate reaction with intense burning in the face and the longer I stayed, the burning extended in to my eyes, my cheeks were an intense red, my blood pressure and temperature rose. After 3 weeks, the burning is still in my face, just not as severe and as soon as I am around someone with perfume, the burning gets worse, my face aches and I have headaches. I also have been perspiring heavily from the neck up through the top of my head and my body has been craving vitamin water, about 6 20-oz bottles a day, which I have never done. As soon as I had the reaction to the candle, my white blood cell count is critical, and I have a high hemoglobin count. Can the two be related and what can I do to get rid of the burning in the face? My family care physician does not have a clue as to what is going on and just concentrating on my WBC count and hemoglobin count. I just want to get back to a normal every day routine of going to work, taking care of the house, etc. everyday duties that I had no problems with before the exposure. Please can someone help! Any suggestions would be greatly appreciated. I just want my life back.

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?